Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 114, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2007, 3:07 PM CDT for Waupaca County, Waushara County, Winnebago County, Wisconsin. It was in force for 53 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 3:07 PM CDT (20:07 UTC)
- Expired
- Jul 18, 2007, 4:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 60 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 3:08 PM CDT | TSTM WND DMG | Weyauwega, WI | NUMEROUS TREES DOWN WITH SOME ON HOUSES IN THE TOWN OF WEYAUWEGA |
| Jul 18, 3:10 PM CDT | TSTM WND DMG | 1 E Waupaca, WI | SEVERAL TREES SNAPPED INCLUDING 2 FT DIAMETER TREE. OTHERS UPROOTED. ALONG HWY 54. |
| Jul 18, 3:13 PM CDT | HAIL 0.88 | Weyauwega, WI | |
| Jul 18, 3:40 PM CDT | HAIL 0.5 | Lake Poygan, WI | |
| Jul 18, 3:45 PM CDT | HAIL 0.5 | Lake Poygan, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 182007
SVRGRB
WIC135-137-139-182100-
/O.NEW.KGRB.SV.W.0114.070718T2007Z-070718T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEAST WAUSHARA COUNTY IN CENTRAL WISCONSIN...
WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 400 PM CDT
* AT 304 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. THIS STORM
WAS LOCATED 6 MILES NORTHWEST OF FREMONT...OR ABOUT 7 MILES EAST OF
WAUPACA...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FREMONT BY 315 PM...
LAKE POYGAN BY 330 PM...
OSHKOSH BY 400 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR WAUPACA
COUNTY.
LAT...LON 4424 8865 4425 8874 4444 8873 4439 8918
4424 8904 4390 8882 4390 8842 4413 8840
$$
KURIMSKI4 follow-up statements
000
WWUS53 KGRB 182027
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT WED JUL 18 2007
WIC135-137-139-182100-
/O.CON.KGRB.SV.W.0114.000000T0000Z-070718T2100Z/
WAUSHARA-WINNEBAGO-WAUPACA-
327 PM CDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN WAUPACA...WINNEBAGO AND NORTHEAST WAUSHARA COUNTIES...
AT 325 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR ZITTAU...OR ABOUT 15 MILES SOUTHEAST OF WAUPACA...MOVING
SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WINCHESTER BY 335 PM...
WINNECONNE AND LARSEN BY 345 PM...
BUTTE DES MORTS BY 350 PM...
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4424 8865 4425 8874 4444 8873 4439 8918
4424 8904 4390 8882 4390 8842 4413 8840
$$
KURIMSKI000
WWUS53 KGRB 182036
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT WED JUL 18 2007
WIC135-182045-
/O.CAN.KGRB.SV.W.0114.000000T0000Z-070718T2100Z/
WAUPACA-
335 PM CDT WED JUL 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAUPACA COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM.
LAT...LON 4424 8865 4425 8874 4424 8903 4390 8882
4390 8842 4413 8840
$$
WIC137-139-182100-
/O.CON.KGRB.SV.W.0114.000000T0000Z-070718T2100Z/
WAUSHARA-WINNEBAGO-
335 PM CDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WINNEBAGO AND NORTHEAST WAUSHARA COUNTIES...
AT 333 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR ZITTAU...OR ABOUT 15 MILES NORTHWEST OF OSHKOSH...MOVING
SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WINNECONNE AND LARSEN BY 345 PM...
BUTTE DES MORTS AND ALLENVILLE BY 350 PM...
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4424 8865 4425 8874 4424 8903 4390 8882
4390 8842 4413 8840
$$
KURIMSKI000
WWUS53 KGRB 182047
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT WED JUL 18 2007
WIC137-182057-
/O.CAN.KGRB.SV.W.0114.000000T0000Z-070718T2100Z/
WAUSHARA-
347 PM CDT WED JUL 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST WAUSHARA COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM.
LAT...LON 4424 8865 4425 8874 4424 8888 4390 8882
4390 8842 4413 8840
$$
WIC139-182100-
/O.CON.KGRB.SV.W.0114.000000T0000Z-070718T2100Z/
WINNEBAGO-
347 PM CDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WINNEBAGO COUNTY...
AT 346 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR WINNECONNE...OR ABOUT 12 MILES NORTHWEST OF OSHKOSH...
MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BUTTE DES MORTS...OMRO AND ALLENVILLE BY 355 PM...
LAKE BUTTE DES MORTS BY 400 PM...
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4424 8865 4425 8874 4424 8888 4390 8882
4390 8842 4413 8840
$$
KURIMSKI000
WWUS53 KGRB 182051
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT WED JUL 18 2007
WIC139-182101-
/O.EXP.KGRB.SV.W.0114.000000T0000Z-070718T2100Z/
WINNEBAGO-
351 PM CDT WED JUL 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY EXPIRES AT
400 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM.
LAT...LON 4424 8865 4425 8874 4424 8888 4390 8882
4390 8842 4413 8840
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:48 AM CDT, 11 hours 19 minutes earlier.
Area forecast discussion, Jul 18, 3:48 AM CDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 348 AM CDT WED JUL 18 2007 .SYNOPSIS...LARGE SCALE PATTERN HIGHLY AMPLIFIED...WITH STG RIDGE EXTENDING NWD ALONG THE ROCKIES. A SHARP TROF WAS LOCATED OFF THE WEST COAST. A LARGER AND DEEPER TROF WAS CENTERED OVER ERN CANADA... AND EXTENDED SWD INTO THE ERN CONUS. THE PATTERN SHOULD GRADUALLY LOSE SOME AMPLITUDE AS THE NRN PORTION OF THE UPR RIDGE LEANS EWD AND BECOMES ORIENTED FM CO TO HUDSON BAY BY LATE IN THE WEEKEND. A BROADENING OF THE RIDGE NEXT WK WL RESULT IN THE MAIN WESTERLIES RETREATING ALMOST TOTALLY INTO CANADA. WARM AND HUMID CONDITIONS TDA WL BE REPLACED BY COOLER AND MUCH DRIER AIR AS CANADIAN SFC HIGH BUILDS SWD IN THE WAKE OF STG SHRTWV DIGGING INTO THE BASE OF THE ERN UPR TROF. READINGS...AND LIKELY HUMIDITIES...WL TREND UPWARD LATER IN THE FCST PERIOD AS THE UPR RIDGE EXPANDS OVER THE AREA. SOME OF THE FCST AREA WL GET SIG RAIN THE NEXT 24 HRS...THROUGH COVERAGE PROBABLY WON/T BE COMPLETE. THEN AT LEAST SEVERAL DAYS OF DRY WX EXPECTED AS CANADIAN HIGH BUILDS INTO AND THEN LINGERS OVER THE RGN. RISING UPR HEIGHTS WL NOT BE FAVORABLE FOR PCPN LATER IN THE FCST PERIOD...THOUGH A FEW OF THE MED RANGE MODELS HINTED THAT WK REMNANTS OF CURRENT ERN CONUS TROF COULD RETROGRADE BACK INTO THE AREA LATE. IF THAT OCCURS...AND ODDS ARE PROBABLY LESS THAN 50/50 THAT IT WL...IT COULD BRING SCT DIURNAL CONVECTION LATER NEXT WK. OVERALL THOUGH...LITTLE PCPN APPEARS LIKELY AFTER TNGT. && .SHORT TERM...TDA/TNGT/THU. STILL A TOUGH PCPN FCST AS DIFFICULT TO LOCK ONTO AND TRACK FEATURES LIKELY TO TRIGGER CONVECTION. MCS WITH TRAINING CELLS PRODUCING DANGEROUS FLASH FLOODING SITN OVER FAR SW WI/NE IA/NW IL SHOULD KEEP THE MAIN FRONT LOCKED SW OF THE AREA TDA. STILL...ENOUGH MOISTURE ALREADY ACRS THE AREA AND THERE WL BE SOME SUN TDA...SO ATM SHOULD BECOME QUITE UNSTABLE BY AFTN. EVEN WK DISTURBANCES RIDING SEWD IN NWLY UPR FLOW LIKELY TO TRIGGER STORMS...SO WENT WITH SCT TSRA ACRS THE AREA DURING THE AFTN. CANADIAN HIGH BUILDING SEWD WL PUSH A COLD FRONT ACRS THE AREA TNGT. FRONTAL SYSTEM STILL GETTING ORGANIZED...AND WK AND VERY CHAOTIC PRESSURE PATTERN FM NW WI NWWD INTO SWRN ONTARIO MAKES IT DIFFICULT TO GET A GOOD HANDLE ON FEATURE RIGHT NOW. GFS TIMING OF FEATURE IS QUICKER...AND LEANED IN THAT DIRECTION ONLY BECAUSE GFS MORE LIKELY TO HAVE A BETTER HANDLE ON THE OVERALL PATTERN. EVEN THROUGH FRONT WL COME ACRS THE AREA AT NGT THERE SHOULD BE ENOUGH INSTABILITY TO GENERATE TSRA. CARRIED SCT TSRA INTO THE EVENING...THEN STARTED TO TAPER THINGS DOWN LATER TNGT. LINGERED LOW CHC POPS OVER THE S/SE INTO EARLY THU. SPC PLACED ABOUT THE SRN 1/2 OF THE FCST AREA IN THE DAY 1 SLGT RISK OF SVR WX. GIVEN THE EXPECTED INSTABILITY AND NWLY UPR FLOW STRENGTHENING WITH HEIGHT AND PRODUCING STRAIGHT LINE HODOGRAPHS...CANNOT RULE SVR OUT ANYWHERE IN THE FCST AREA. THREAT DOES NOT LOOK WIDESPREAD/HIGH ENOUGH TO INCLUDE EXPLICIT SVR IN THE GRIDS/ZONES ATTM...BUT WL MENTION IN THE MORNING HWO. WL ALSO MENTION HVY RAINFALL GIVEN THE HIGH PWATS AND TRAINING OF STORMS THAT/S BEEN OCCURRING. DRIER AIR WL SURGE INTO THE AREA THU BEHIND THE FRONT. WENT WITH BLEND OF MAV/MET TEMPS. ALSO INCREASED THE WINDS AS THERE SHOULD BE PRETTY DEEP MIXING AND THE FCST AREA WL BE JUST TO THE RIGHT OF THE STG VORT DIGGING SEWD TOWARD THE LOWER GREAT LAKES. .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT. THIS PART OF THE FORECAST IS EXPECTED TO REMAIN FREE OF PRECIPITATION AS A 500 MB RIDGE EXPANDS TO COVER THE WESTERN HALF OF THE CONUS. THE RIDGE FLATTENS A BIT LEAVING SOUTHERN CANADA IN NEARLY ZONAL FLOW WITH WEAK UPPER FLOW ACROSS THE STATES. SURFACE HIGH PRESSURE NEAR LAKE WINNIPEG IS FORECAST TO SLIDE SOUTHEAST INTO THE REGION ON THURSDAY NIGHT. THE HIGH WILL HOLD SWAY THROUGH SUNDAY NIGHT. THIS WILL LEAD TO MOSTLY CLEAR/PARTLY CLOUDY CONDITIONS WITH TEMPERATURES STARTING OUT BELOW NORMAL UNTIL SURFACE FLOW SHIFTS MORE TO THE SOUTH/SOUTHEAST. DO NOT EXPECT HIGHS TO BE MUCH ABOVE NORMAL THROUGH SUNDAY AS THE STRONGEST WARM ADVECTION WILL BE WEST OF THE AREA UNTIL THE EARLY PART OF THE WORK WEEK. && .AVIATION...VLIFR CIGS AND VSBYS SCT ACRS THE FCST AREA EARLY THIS MORNING. EXPECT CONDITIONS TO IMPROVE AFTER DAYBREAK. WL LIKELY TRY TO PICK OUT MOST LIKELY TIME FOR TSRA LATER TDA AND THEN LIMIT TS TO THOSE TIME WITH THE 12Z TAFS. BUT THERE WL BE A RISK OF TSRA ACRS THE AREA WELL INTO TNGT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MG
Hazardous weather outlook, Jul 18, 11:20 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1120 AM CDT WED JUL 18 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WIND GUSTS...BUT HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL ARE ALSO POSSIBLE. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. SOME OF THE THUNDERSTORMS MAY ALSO CONTAIN LOCALLY HEAVY RAIN AND PRODUCE PONDING OF WATER ON ROADWAYS AND SOME STREET FLOODING IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-191130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1120 AM CDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS COULD PRODUCE DANGEROUS WIND GUSTS... HAIL TO 1 INCH IN DIAMETER AND HEAVY RAINFALL. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 1000 PM. AREAS OF DENSE FOG MAY ALSO REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE ALONG THE COASTAL WATERS OF LAKE MICHIGAN THIS AFTERNOON AND THIS EVENING. ANY FOG SHOULD DISSIPATE OVERNIGHT AS DRIER AIR MOVES INTO THE REGION ON GUSTY NORTH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY. ECKBERG
In the hours before
Local storm report, Jul 18, 2:06 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST RINGLE 44.90N 89.41W
07/18/2007 M48 MPH MARATHON WI BROADCAST MEDIA
ALSO 1/2 INCH HAIL. TIME ESTIMATED. REPORT RELAYED BY
WAOW-TV.
&&Local storm report, Jul 18, 2:25 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL NORTHLAND 44.59N 89.19W
07/18/2007 M1.75 INCH WAUPACA WI AMATEUR RADIO
AND VIOLENT WINDS.
&&Local storm report, Jul 18, 2:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL OGDENSBURG 44.45N 89.03W
07/18/2007 E0.75 INCH WAUPACA WI AMATEUR RADIO
&&Special weather statement, Jul 18, 2:46 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT WED JUL 18 2007 WIZ031-039-074-182015- BROWN-SHAWANO-SOUTHERN OCONTO COUNTY- 246 PM CDT WED JUL 18 2007 ...STRENGTHENING THUNDERSTORM NEAR PULASKI... AT 238 PM...DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES NORTHEAST OF PULASKI...OR 18 MILES NORTHWEST OF GREEN BAY...MOVING SOUTHEAST AT 20 MPH. HAIL SMALLER THAN DIMES...WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. THE THUNDERSTORM WILL BE NEAR... THE GREEN BAY AREA AROUND 310 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY EVENING FOR NORTHEASTERN WISCONSIN. RDM
Local storm report, Jul 18, 2:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 2 N WAUPACA 44.37N 89.06W
07/18/2007 WAUPACA WI TRAINED SPOTTER
LARGE TREE BRANCHES DOWN...UP TO 8 INCHES OF DIAMETER.
&&Local storm report, Jul 18, 3:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 5 E WAUPACA 44.34N 88.96W
07/18/2007 E0.75 INCH WAUPACA WI AMATEUR RADIO
ALSO A NON-ROTATING WALL CLOUD.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:10 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 35 min |
| Jul 18, 1:38 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 52 min |
| Jul 18, 1:58 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 47 min |
| Jul 18, 2:05 PM CDT | Marine Weather Statement | GRB | 85 min | |
| Jul 18, 2:30 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 45 min |
| Jul 18, 2:54 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto | 51 min |
| Jul 18, 3:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Jul 18, 3:39 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.